MathSciNet Relay Station
MathSciNet bibliographic data
MR812567 (87b:42023) 42B25
Bourgain, Jean Estimations de certaines fonctions maximales. (French) [Estimates of some maximal operators] C. R. Acad. Sci. Paris Sér. I Math. 301 (1985), no. 10, 499–502.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement